MAUDE Adverse Event Report: MIO¿; INSET II 80/6 PCC BLUE

MIO¿; INSET II 80/6 PCC BLUE
Lot Number 5204318
Medical Device Problem Code Loss of or Failure to Bond (1068)
Health Effect - Clinical Code Elevated ketones/Diabetic Ketoacidosis (2364)
Type of Reportable Event Serious Injury
Event or Problem Description
Unomedical reference number (b)(4).Event occurred in the united states.The patient was hospitalized due to diabetic ketoacidosis.He reported some infusions did not had adhesive, were not adhering and kept falling off.There was no glue on the set at all.In the morning of the day of event, his blood glucose level was 887 mg/dl, had vomiting and he woke up, noticed it was not sticking.He was hospitalized and received insulin drip via intravenous route.On the day before this report, he tried to go back on the pump and noticed the other sets had no adhesive.The patient was hospitalized for four days.Unomedical do not see bent/kinking as being related to human factors, but rather as a training issue including correct choices of insertion sites and infusion sets and cannula length.Furthermore, the soft cannula is a flexible material that during use and upon removal can bend slightly.No further information available.

Brand Name
MIO¿
Common Device Name
INSET II 80/6 PCC BLUE
MDR Report Key8489941
Report Number3003442380-2019-00929
Device Sequence Number11171040
Product Code FPA
UDI-Device Identifier05705244007734
UDI-Public05705244007734
Combination Product (Y/N)N
PMA/510(K) Number
K160648
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Expiration Date08/01/2020
Device Lot Number5204318
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/01/2018
Initial Report FDA Received Date04/07/2019
Patient Sequence Number1